# SDR AALA20161120007

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 13,341 hours, 5,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY EMERGENCY PROXIMITY LIGHT IS BROKEN. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-14. OPERATIONAL CHECK NORMAL.
